# SDR UALA2011020700652

- Difficulty date: February 7, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 58,338 hours, 8,330 cycles
- Engine: Pwa PW4090
- Engine time: 41,619 hours, 5,395 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Leaking
- Location: Spinner Cone
- Part time: 41,619 hours, 5,395 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HOT OIL ODOR IN CABIN.  FOUND EVIDENCE OF OIL LEAKAGE FROM NR 1 BEARING IN SPINNER CONE AND A LIGHT AMOUNT OF OIL AT 6 O'CLOCK POSITION OF FAN INLET. REPLACED ENGINE.
